# SDR SIMA2019112019004

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,464 hours, 34,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HARD TO RELEASE-C/A-LUBRICATED EMERGENCY PARKING BRAKE CONTROL IAW ENVOY WIC 32-600-12. OPC GOOD AT THIS TIME. NO DEFECTS NOTED.
